Journal of the Mathematical Society of Japan

The existence and uniqueness of nonstationary ideal incompressible flow in exterior domains in R3

Keisuke KIKUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 575-598.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394464

Digital Object Identifier
doi:10.2969/jmsj/03840575

Mathematical Reviews number (MathSciNet)
MR0856127

Zentralblatt MATH identifier
0641.35009

Subjects
Primary: 35Q10
Secondary: 76C05

Citation

KIKUCHI, Keisuke. The existence and uniqueness of nonstationary ideal incompressible flow in exterior domains in $R^{3}$. J. Math. Soc. Japan 38 (1986), no. 4, 575--598. doi:10.2969/jmsj/03840575. https://projecteuclid.org/euclid.jmsj/1230394464


Export citation